MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM,

DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM,
Catalog Number 4010-02-15-T4
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the affiliate that during a patient having a breast clips, we used a t4 lot f12147319d, but could see this was not correct and looked to be the same as the t3 placed - lot f12147317d.The patient was ok and no further clips were placed.We have removed all stock of this t4 so have x19 to return and be replaced.
 
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016 and iso 10993-1 requirements, the mammomark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The collagen marker and titanium clip are the only mammomark components classified as having "permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported that there was a labeling issue, a t4 was labeled as a t3.There was no harm to the patient and no further clips were placed.The customer returned 19 devices and all were investigated.All were found to be correct and no labeling issues were found.We have informed production line of the event and no issues have been found.There have been no similar complaints that have come in from the field.  if new information comes available the incident will be reassessed accordingly.   .

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY SYSTEM,
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e business way
unit 500
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial,, tijuana 22440
MX   22440
Manufacturer Contact
vivian rodriguez
300 e business way
unit 500
cincinnati, OH 45241
MDR Report Key14526757
Report Number3008492462-2022-00008
Device Sequence Number5799176
Product Code KNW
UDI-Device Identifier10841911102165
UDI-Public(01)10841911102165(17)221108(10)F12147319D
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Catalogue Number4010-02-15-T4
Device Lot NumberF12147319D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown